# SDR IPXA2022052882601

- Difficulty date: May 11, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AJC700115
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CAFT BODY BULK HEAD HAS A HORISONTAL STIFFENER THAT HAS CORROSION AT STA Y=2163.685.REMOVED, FAB AND REPLACED THE CORRODED STIFFENER IAW DWG AJC7001 AND SRM 51-33-01 (MINOR)
